Ask an expert
Question

12 Feb 2009

Could i be pregnant ?
Usually i have my periods after 28 days.But now my problem is that I had unprotected sex nine weeks ago, and took morning after pills almost 48 hours later,after a period of 3 weeks i experienced bwoen discharge and thought my periods would come,but they did not. I have not experienced any periods after that, Could it still be the after effects of the morning after or is it it possible for me to get prgnant having taken a morning after?
Answer 319 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You may be pregnant. DO a pregnancy test.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18609 votes
Vote